Side Effects from Birth Control Pills

Patient : Background: 26 year old female, suffer from GAD. Was put on Effexor last June. Doctor (psychiatrist) switched me to Cipralex February 1st to see if it helped the sexual side effects I had on Effexor. While on the anti depressants, I developed very heavy periods, occurring every 2 weeks. My family physician put me on the birth control pill ortho novum, which I started taking about a month ago. I was not happy with how I was feeling on the Cipralex, so I began weaning myself off and completed coming off of them over 2 weeks ago. My issue/question is that I have been suffering from terrible morning sickness/nausea/cramps, and mild dirrhea for the past 5 days. Also a slight adversion to some foods. I am absolutely NOT pregnant. I am wondering if my symptoms are from the new birth control pill or going off of Cipralex?
Symptoms:  nausea, cramps, increased anxiety, aversion to some foods, fatigue
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: When taking POP birth control norethindrone how close to the time you are supposed to take it can it still be effecti...

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

CNN
BBC
MSNBC
CBS
abcNews
FoxNews